Skip to Main content Skip to Navigation
Journal articles

Approximation of the biharmonic problem using piecewise linear finite elements

Abstract : We propose an approximation of the solution of the biharmonic problem in $H_0^2(\Omega)$ which relies on the discretization of the Laplace operator using nonconforming continuous piecewise linear finite elements.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00693004
Contributor : Admin Lama Connect in order to contact the contributor
Submitted on : Monday, July 31, 2017 - 3:01:49 PM
Last modification on : Saturday, January 15, 2022 - 4:08:03 AM

File

RERH.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Collections

Citation

Robert Eymard, Raphaèle Herbin. Approximation of the biharmonic problem using piecewise linear finite elements. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2010, 348 (23-24), pp.1283-1286. ⟨10.1016/j.crma.2010.11.002⟩. ⟨hal-00693004⟩

Share

Metrics

Record views

120

Files downloads

258